# SDR ABXA20200803191

- Difficulty date: September 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT HAECO GSO, PRODUCTION PERSONNEL REPORTED DAMAGE ON THE MAIN CARGO DOOR OPENING AFT FRAME STA 632 BETWEEN S-6L AND S-8L.  DAMAGES ARE MINOR, HOWEVER, IAI B767 SRM SUPPLEMENT NOTES TO CONTACT IAI FOR ALLOWABLE DAMAGE LIMITS.  THE DAMAGE IS LOCALIZED ON THE FRAMES INNER AFT CORNER EDGE AT TWO LOCATIONS, DAMAGE 1 WITH A LENGTH OF 2.20-INCH, A WIDTH OF 0.150-INCH, AND A MAX CORNER DEPTH OF 0.020-INCH, AND DAMAGE 2 WITH A LENGTH OF 1.20-INCH, A WIDTH OF 0.050-INCH, AND A MAX CORNER DEPTH OF 0.010-INCH.  DAMAGES WERE REMOVED, PER 767-200 SRM 51-10-02.  SEE PAGES 4 AND 5 FOR VIEWS OF DAMAGE REMOVED, REF.ABX-REA-5333-64026-00.
